# SDR ZZDA2012038

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SHEAR WEB, STA 200 TO 203, RBL 40 TO RBL 43, CORROSION.  ACCOMPLISHED SHEAR WEB SPLICE REPAIR PER B717 SRM 51-70-10 AND 53-10-51.
